Well-posedness for a class of 2 × 2 conservation laws with L data

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

The Cauchy problem for a special class of 2 × 2 systems of conservation laws with data in L1 ∩ L is considered. In the strictly hyperbolic case we prove the existence of a weak solution which depends continuously on the initial data with respect to the L1-norm. This solution can be characterized in terms of a Kružkov-type entropy condition, which is introduced here.

Original languageEnglish (US)
Pages (from-to)161-185
Number of pages25
JournalJournal of Differential Equations
Volume140
Issue number1
DOIs
StatePublished - Oct 10 1997

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Well-posedness for a class of 2 × 2 conservation laws with L<sup>∞</sup> data'. Together they form a unique fingerprint.

Cite this